On singular signed graphs with nullspace spanned by a full vector : signed nut graphs

Bašić, N., Fowler, P.W. orcid.org/0000-0003-2106-1104, Pisanski, T. et al. (1 more author) (2022) On singular signed graphs with nullspace spanned by a full vector : signed nut graphs. Discussiones Mathematicae Graph Theory, 42 (4). pp. 1351-1382. ISSN 1234-3099

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021 The Author(s) and the Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra. Reproduced here by permission of the publisher.
Keywords: signed graph; nut graph; singular graph; graph spectrum; Fowler construction; sign-balanced graph; sign-unbalanced graph; cocktail-party graph
Dates:
  • Accepted: 14 October 2021
  • Published (online): 25 October 2021
  • Published: 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 25 Mar 2022 11:54
Last Modified: 07 Jul 2022 16:31
Status: Published
Publisher: Faculty of Mathematics, Computer Science and Econometrics University of Zielona Góra
Refereed: Yes
Identification Number: https://doi.org/10.7151/dmgt.2436
Related URLs:

Share / Export

Statistics